# SDR ASAA2019111851363

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 49,074 hours, 14,647 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAINS FMC WITH VTK GOES IN AND OUT OF OPERATION ON THE GROUND. GROUNDED - YES. PER B737-800 FIM 34-61 TASK 836. INITIAL EVALUATION -C/B RESET - FMC OPERATING NORMAL. INTERMITTENT FAULT - OK FOR SERVICE.
